# SDR IPXA09556517

- Difficulty date: June 25, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 18,075 hours, 11,252 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NR 1 ENGINE T/R AFT CASCADE VANE SUPPORT RING IS CRACKED AT UPPER ACTUATOR CUTOUT.  CASCADE VANE SUPPORT RING WAS REPLACED IAW AMM 78-31-28-4.
